MAUDE Adverse Event Report: ZIMMER, INC.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

ZIMMER, INC.; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6250-65-40
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bone screw broke during procedure.

Brand Name
NA
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
ZIMMER, INC.
1800 w. center street
warsaw IN 46580
MDR Report Key18739446
Report Number18739446
Device Sequence Number17769536
Product Code LPH
UDI-Device Identifier00889024119840
UDI-Public(01)00889024119840(17)330618(10)J7548922
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2023
Report Date (Section F) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6250-65-40
Device Catalogue Number00-6250-065-40
Device Lot NumberJ7548922
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight115 KG
Date Report Sent to FDA11/06/2023